# SDR VJ9800541

- Difficulty date: September 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47278
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT STRUCTURE LEFT OF CENTER LINE CORRODED BEYOND LIMIT IAW DC9 SRM 53-01 FIG 1 AT FS 965, LBL 30.  CUT OUT CORRODED SECTION OF FLOORBEAM, FABRICATED AND INSTALLED NEW SECTION IAW DC9 SRM 53-05 FIG 20A.
